Literature ReviewOpen accessNonstandard Analysis for Some Convergence Sequences Theories Via a Transfer PrincipleJwahir-H-GdalAmerican Journal of Applied Sciences, Vol. 18, Issue 1 · 9 Feb 2021 · 7,468 accessesView PDFCite
Author
1 article in our journalsJwahir-H-Gdal
Department of Mathematics, College of Science, Sudan University of Science and Technology, Khartoum, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.